# SDR SWAA2022031571204

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L/H FLOOR TO SIDEWALL SUPPORT BS 727C+6; 727C+10; 727D+3 727D+10; 727D+14; 727E+6; 727E+10; 727E+13; BS 749; 757. RBL 21. DEFECT LOCATION SHOULD BE LBL-21 NOT RBL-21. / [01] DEFECT LOCATION SHOULD BE LBL-21 NOT RBL-21.;[02] REMOVED CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT AT MULTIPLES SPOT; THE DEEPEST SPOT MEASURES AT BS 727E+6 L: 1.2' W: .9' D: 0.13' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A(2) TOOL ID:NCX000697; S/N:NSN; DUE:07/2022;[03] VERIFIED CORRECTIVE ACTION 2;[04] RECEIVED L/H NEW FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 21 ITEM 146A7502-27 LOT# 1481701-1 PO#856296/1 AND LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A7502 REV:A.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6 OK TO INSTALL GIVEN;[08] INSTALLED L/H FLOOR TO SIDEWALL SUPPORT BS 727 T0 BS 787 PER SRM 51-40-02-0G-0 AND DWG # 146A7500 ID:0061 REV:-;[09] VERIFIED CORRECTIVE ACTION #8;[10] UPDATED PARTS USAGE;[11] VERIFIED CORRECTIVE ACTION ENTRY 10.
